Just wanted to let you know I can relate. If you ever want to talk, you know where to find me. Im going on vacation to Yosemite with my family for 5 days which is perfect timing This is my first time ever experiencing anything like this. Its horrible. The drug is so debilatating. I was taking norco for 2 years and from the w/d i was having you would think I was doing Herion or something. Never would of thought. Does anyone close to u know and can help.
i can relate on the energy...that is the reason i took the pills in the fricken first place...i actually got projects accomplished!!! i have such low energy levels...but im not giving in this time...no way...i have too much under your belt and so do you so DONT give in to the craving...go for a walk...do some exercise...that will help! take care
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.